Capitulation des 2-classes d’idéaux de Q(-pq(2+2))pq±5mod8
[Capitulation of 2-class ideals of Q(-pq(2+2)) where pq±5mod8]
Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 1, pp. 57-69.

Let K=Q(-pq(2+2)) where p and q are two different prime numbers such that pq±5mod8, K 2 (1) the Hilbert 2-class field of K, K 2 (2) the Hilbert 2-class field of K 2 (1) and G the Galois group of K 2 (2) /K. According to [4], C 2,K , the Sylow 2-subgroup of the ideal class group of K is isomorphic to Z/2Z×Z/2Z, consequently K 2 (1) /K contains three extensions F i /K (i=1,2,3). In this paper, we are interested in the problem of capitulation of the classes of C 2,K in F i (i=1,2,3) and to determine the structure of G.

Soient K=Q(-pq(2+2))p et q deux nombres premiers différents tels que pq±5mod8, K 2 (1) le 2-corps de classes de Hilbert de K, K 2 (2) le 2-corps de classes de Hilbert de K 2 (1) et G le groupe de Galois de K 2 (2) /K. D’après [4], la 2-partie C 2,K du groupe de classes de K est de type (2,2), par suite K 2 (1) contient trois extensions F i /K ; i=1,2,3. Dans ce papier, on s’interesse au problème de capitulation des 2-classes d’idéaux de K dans F i (i=1,2,3) et à déterminer la structure de G.

DOI: 10.5802/ambp.253
Classification: 11R27,  11R29,  11R37
Keywords: Quartic Fields, Unit Groups, Hilbert Class Field, Capitulation
Abdelmalek Azizi 1; Mohammed Talbi 1

1 Département de Mathématiques Faculté des Sciences Université Mohamed 1 Oujda MAROC
@article{AMBP_2009__16_1_57_0,
     author = {Abdelmalek Azizi and Mohammed Talbi},
     title = {Capitulation des $2$-classes d{\textquoteright}id\'eaux de $\mathbf{Q}(\sqrt{-pq(2+\sqrt{2})})$ o\`u $p\equiv q\equiv \pm 5\;\@mod \;8$},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {57--69},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {16},
     number = {1},
     year = {2009},
     doi = {10.5802/ambp.253},
     mrnumber = {2514527},
     zbl = {1169.11046},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.253/}
}
TY  - JOUR
AU  - Abdelmalek Azizi
AU  - Mohammed Talbi
TI  - Capitulation des $2$-classes d’idéaux de $\mathbf{Q}(\sqrt{-pq(2+\sqrt{2})})$ où $p\equiv q\equiv \pm 5\;\@mod \;8$
JO  - Annales mathématiques Blaise Pascal
PY  - 2009
DA  - 2009///
SP  - 57
EP  - 69
VL  - 16
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.253/
UR  - https://www.ams.org/mathscinet-getitem?mr=2514527
UR  - https://zbmath.org/?q=an%3A1169.11046
UR  - https://doi.org/10.5802/ambp.253
DO  - 10.5802/ambp.253
LA  - fr
ID  - AMBP_2009__16_1_57_0
ER  - 
%0 Journal Article
%A Abdelmalek Azizi
%A Mohammed Talbi
%T Capitulation des $2$-classes d’idéaux de $\mathbf{Q}(\sqrt{-pq(2+\sqrt{2})})$ où $p\equiv q\equiv \pm 5\;\@mod \;8$
%J Annales mathématiques Blaise Pascal
%D 2009
%P 57-69
%V 16
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.253
%R 10.5802/ambp.253
%G fr
%F AMBP_2009__16_1_57_0
Abdelmalek Azizi; Mohammed Talbi. Capitulation des $2$-classes d’idéaux de $\mathbf{Q}(\sqrt{-pq(2+\sqrt{2})})$ où $p\equiv q\equiv \pm 5\;\@mod \;8$. Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 1, pp. 57-69. doi : 10.5802/ambp.253. https://ambp.centre-mersenne.org/articles/10.5802/ambp.253/

[1] A. Azizi Unités de certains corps de nombres imaginaires et abéliens sur Q, Annales des Sciences Mathématiques du Québec, Volume 23 (1999), pp. 15-21 | MR | Zbl

[2] A. Azizi Capitulation des 2-classes d’idéaux de Q(2pq,i), Acta Arithmetica, Volume 94 (2000), pp. 383-399 | EuDML | MR | Zbl

[3] A. Azizi; A. Mouhib Capitulation des 2-classes d’idéaux de Q(2,d)d est un entier naturel sans facteurs carrés, Acta Arithmetica, Volume 109 (2003), pp. 27-63 | DOI | MR | Zbl

[4] E. Brown; C. J. Parry The 2-class group of certain biquadratic number fields, II, Pac. Jour. of Math., Volume 78 (1978), pp. 11-26 | MR | Zbl

[5] H. Hasse Neue Begründung der Theorie des Normenrestsymbols, J. Reine Angew. Math., Volume 162 (1930), pp. 134-143 | DOI | EuDML | JFM

[6] F. P. Heider; B. Schmithals Zur Kapitulation der Idealklassen in unverzweigten Primzyklischen Erweiterungen, J. Reine Angew. Math., Volume 366 (1982), pp. 1-25 | EuDML | MR | Zbl

[7] P. Kaplan Sur le 2-groupe des classes d’idéaux des corps quadratiques, J. Reine Angew. Math., Volume 283/284 (1976), pp. 313-363 | DOI | EuDML | MR | Zbl

[8] H. Kisilevsky Number fields with class number congruent to 4mod8 and Hilbert’s theorem 94, J. Number Theory, Volume 8 (1976), pp. 271-279 | DOI | MR | Zbl

[9] S. Kuroda Über den Dirichletschen Zahlkörper, J. Fac. Sci. Imp. Univ. Tokyo Sec. I, Volume 4 (1943), pp. 383-406 | MR | Zbl

[10] F. Lemmermeyer Kuroda’s class number formula, Acta Arith., Volume 66 (1994), pp. 245-260 | MR | Zbl

[11] H. Wada On the class number and the unit group of certain algebraic number fields, Tokyo U. Fac. of Sc. J., Serie I, Volume 13 (1966), pp. 201-209 | MR | Zbl

Cited by Sources: